# SDR DL72E991150

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND WITH CORROSION AT BS 720E AND S26R.  ONLY THE LOWER (OVERLAPPED) SKIN WAS DAMAGED.  REPAIRED PER ERA 333122-14, REV B.
